# SDR 99ZZZX3709

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services, L.L.C., repair station UO2R221L
- Engine: Garrtt TFE73131G
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 30770492
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUBJECT PART CRACKED ON BACK FACE, 2 EACH CRACKS.  APPROXIMATELY AT THE 4 O'CLOCK POSITION.  CRACK LENGTH 1.0 INCH AND 0.75 INCH.  ALLIED SIGNAL HAS BEEN NOTIFIED.
